arrow
Volume 23, Number 2
Previous Issue Next Issue

Ben-Yu Guo, Jie Shen & Cheng-Long Xu

J. Comp. Math., 23 (2005), pp. 113-130.

Preview Full PDF 722 9312 Abstract

Séraphin M. Mefire

J. Comp. Math., 23 (2005), pp. 131-152.

Preview Full PDF 708 9376 Abstract

Xin-Long Luo

J. Comp. Math., 23 (2005), pp. 153-164.

Preview Full PDF 712 9479 Abstract

Xia Cui

J. Comp. Math., 23 (2005), pp. 165-176.

Preview Full PDF 724 9465 Abstract

Qian-Shun Chang & Weiwei Sun

J. Comp. Math., 23 (2005), pp. 177-184.

Preview Full PDF 754 9293 Abstract

Shao-Chun Chen, Yong-Cheng Zhao & Dong-Yang Shi

J. Comp. Math., 23 (2005), pp. 185-198.

Preview Full PDF 712 9343 Abstract

Ming-Xian Pang

J. Comp. Math., 23 (2005), pp. 199-204.

Preview Full PDF 705 9326 Abstract

Xing-Hua Wang, Wan Ma & Xiang-Jiang Mi

J. Comp. Math., 23 (2005), pp. 205-210.

Preview Full PDF 890 9719 Abstract

Bing-Sheng He & Yu-Mei Wang

J. Comp. Math., 23 (2005), pp. 211-216.

Preview Full PDF 740 9689 Abstract

Wei Wang, Lian-Sheng Zhang & Yi-Fan Xu

J. Comp. Math., 23 (2005), pp. 217-224.

Preview Full PDF 711 9240 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard